Article: Ecology and social organization in the iguanid lizard Anolis lineatopus
Add this to your Mendeley library Report an error

Title

Ecology and social organization in the iguanid lizard Anolis lineatopus

By


Genre

Article

Date of Publication

Original Publication

Proc. US. Natl. Mus

Volume

122

Pages

1--79

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.122-3595.1

Title

Ecology and social organization in the iguanid lizard Anolis lineatopus

By

Rand, A Stanley

Genre

Article

Date of Publication

1967

Original Publication

Proc. US. Natl. Mus

Volume

122

Pages

1--79

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.122-3595.1

Identifiers

BioStor: 69253
ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Ecology and social organization in the iguanid lizard Anolis lineatopus</title>
</titleInfo>
<name>
<namePart>Rand, A Stanley</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">122</note>
<relatedItem type="host">
<titleInfo>
<title>Proc. US. Natl. Mus</title>
</titleInfo>
<part>
<detail type="volume">
<number>122</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>79</end>
</extent>
<date>1967</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/15284</identifier>
<identifier type="doi">10.5479/si.00963801.122-3595.1</identifier>
</mods>

Download BibTeX citation

@article{bhlpart15284,
title = {Ecology and social organization in the iguanid lizard Anolis lineatopus},
journal = {Proc. US. Natl. Mus},
volume = {122},
url = {http://www.biodiversitylibrary.org/part/15284},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Rand, A Stanley},
year = {1967},
pages = {1--79},
}

Download EndNote citation

%0 Journal Article
%A Rand, A Stanley
%D 1967
%T Ecology and social organization in the iguanid lizard Anolis lineatopus
%J Proc. US. Natl. Mus
%I Washington :Smithsonian Institution Press, [etc.]
%V 122
%P 1--79
%& 1
%U http://www.biodiversitylibrary.org/part/15284
%R 10.5479/si.00963801.122-3595.1